# SDR 20032

- Difficulty date: February 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591B
- Aircraft time: 29,281 hours, 403,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 83205592
- Condition: Burned
- Location: Cockpit
- Part time: 1,000 hours, 1,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON MEDEVAC FLIGHT FROM BET TO ANC AIRCRAFT ENCOUNTERED TURBULENCE AFTER WHICH THE FLIGHT CREW NOTICED A FAINT BURNING ODOR, ELECTRIC OR RUBBER, AIRCRAFT LANDED AT ANC WITHOUT FURTHER INCIDENT.   ALL LIGHTING WAS FOUND TO BE OPERATIVE WITH NO EVIDENCE OF BURNING ODOR. MAINTENANCE INSPECTED COCKPIT INSTRUMENT AND CB PANEL LIGHTING WIRING AND FOUND A BUTT SPLICE POWERING ONE CB PANEL BACKLIGHTING THAT APPEARED CHARRED. SPLICE WAS REPLACED AND THE PANEL TESTED WITH NO OTHER ANOMALIES FOUND. AIRCRAFT WAS RETURNED TO SERVICE.
